I've been getting sores right in the corner of my mouth, where my lips meet. Though the cream I use for canker sores was getting rid of them, this week, it's not working.
The sore is related to tx, not a big deal, but annoying.
Any suggestions ?
I had fever blisters, cold sores, canker sores et al, my whole life.I'd have an outbreak every three to six months. Funny thing, That all stopped in 2008 when I did SOC Tx. Not really sure why, maybe SOC bolster my immune system enough to knock that one out of me. Failed the treatment but at least something good came out of it. Hope ya feel better.
I've had canker sores before but never this fever blistery thing in the corner of my mouth until a few weeks ago. Most weeks I've gotten rid of it but this time, it's stubborn. I tried Vit E, my wonderful lip balm, and my triple antibiotic ointment, zilch.
I'm thinking about trying a drop of tea tree oil?
What've I got to lose other than my lips?
If that doesn't do it, I'm off to Walgreens.
i had that all through tx and finally for the last two weeks its been fine ..but thats over 3 months post..you can still see the scared area on either side of my mouth...but its kind of not very noticeable ...thats the only place on my face that sh** happened..also inside my mouth was really sore...good luck..billy
so sorry only read your question, people have answered
This is odd, on the same page as your question is an ad for Kanka for mouth sores.
That is spooky to me. Are ads put up based on what we are talking about?
Yep. It's called targeted marketing, they can tell what the content of the conversation is and place specific ads. They also know what web sites you visit, then put related ads on other sites and pages that you visit. Start looking at the ads on other sites you go to and you'll start to see that many of them are targeted just to you, Dee. Scary, huh?
Wow, I didn't know that. Thank you for sharing that information! I have a tube of Nystatin and Triamcinolone Acetonide and also a tube of Mupirocin 2%. I'm not sure which one to use because the sores are not only on both sides of my lips but on the lips so I don't want to eat it.
I'd try the nystatin first. It worked great for mine - they were gone in less than 48 hours. Just apply a little with a cotton swab and wipe off any excess that goes too close to the inside edge of your lip. If the sores go really close there then you might need to just put it on lightly and avoid eating for half an hour or so. My doctor thought it was fine to use on lips. She freaked out at me putting triamcinolone anywhere on my face. I don't know about your third med. Good luck!
You have added a comment to an old post and it looks as though you have asked an unrelated question. To ask a new question to the green ask a question link at the top right of the page and ask a new question of your own.
I don't know your context for your question but I guess you mean SOC which is standard of care which is not used so much now with the new treatments for hep c. And Tx could be treatment not sure what txt is maybe text?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.